# SDR FDEA2019062081349

- Difficulty date: June 18, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 51,875 hours, 27,252 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B361300200
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 231LG HAS A CRACKED SKIN ON BOTTOM OF PANEL AND IS PUNCTURED. FABRICATED NEW FLOOR PANEL PER FEDEX SRZ 25-005 REV P.
